# SDR ASAA2025042258580

- Difficulty date: April 22, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 55,484 hours, 16,491 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB LOWER SKIN IS CRACKED AT RIB 6 IB SIDE 18 IN FROM TE. GROUNDED - YES. PERFROMED REPAIR IAW B737-800 SRM 55-10-01-2R-11 ON R/H HORIZONTAL STAB LOWER SKIN AT RIB 6 I/B SIDE 18 I NFROM TE & RIB 6 IB SID 10IN FROM T/E & RIB 8 I/B SIDE 10 IN FROM TE THIS IS A CAT B REPAIR WITH INSPECTION THRESHOLD OF 56,000 TOTAL FLIGHT CYCLES AND INTERVAL OF 9,000 FLIGHT CYCLES FOR DVI AND LFEC.
